# SDR UALA2011072903912

- Difficulty date: July 29, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 47,536 hours, 19,159 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Condition: Reads Low
- Location: Crew Oxygen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN SYSTEM-LOW, RECORD PRESSURE PRIOR TO SERVICING. CREW COMMENTS: COCKPIT OXYGEN WENT 1250 TO 840 AFTER 2 FLIGHTS.  REPLACE OXYGEN REGULATOR AND SERVICE OXYGEN.  REPLACED PRESSURE REGULATOR. LEAK CHECKED OKAY.
